I have been takig ephedra for 5 years, quitting completely 4 days ago. I am on high blood pressure medicine. My physician does not know about the ephedra. I am in a high stress occupation that goes 24/7. I am a 44 year old female who smokes.
Last night at dinner I began to black out. I had nothing to drink (alcohol). My husband was helping me to the sofa when I collapsed on the floor. I came to quickly, and had loud ringing in my ears for approx 1 hour. I felt extraordinarily tired and fought off sleep. I had no memory of passing out. I did not let my husband call 911. I had mild pain in the left side of my chest.
Could this be signs of ephedra withdrawels, or do I need to get checked for a stroke. I have no history of passing out or dizzy spells. Thank you for your time!!
i would definitly get checked out-sounds more like a heart problem-whether from withdrawls or the ephedra itself at "our" age-lol never hurts to err on the side of caution-looks like we are catching up with the men in the heart disease area-hope you feel better soon-take care
Hmm...sounds simiar to something I experienced recently. I had been using ephedrine supplements to aid in my workout routine, and lost a lot of weight. However, all of a sudden, i had a weird lightheadedness, and almost passed out...with mild rhythm issues, which all returned to normal. I ignored it, and thought it to be a panic attack as I had no lasting symptoms at all. It happened again, this time with the ringing in the ear, which still exists in mild form, and took a few days to really get back to normal. I still felt better exercising, and had no endurance symptoms at all. Oh, and I am a 24 yr old male.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.